Find Support

First Opdivo treatment side effects

The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

First Opdivo treatment side effects

Posted By
Redstar.20
3/22/2020 2:10am
View other posts by
Activity
Replies: 6

I had my first treatment yesterday of Opdivo, mostly doing ok. Have been extremely tired and body aches like I have worked really hard. I also have noticed that I have tingling and numbness mostly in my right arm and gand tonight. Is this something that will pass in a few days? Or is it something that will continue throughout trearment?
Thank you!
Kate

after 4 infusions of opvido i don' t think i have has a single noticeable feelings side-effect. This week my blood tested hi for liver enzymes, which might be because i was taking alot of tylenol, notorious for liver problemts and not necessary to do with opvidio. we are in process of investigating that.

but in regards to any thing i i could feel from infusions after 4 infusion of 240mg 2 x a month., nothing.

i do have some faint sensations from the SLNB. could that be a issue for your?

clarification: according to my onc, hi liver enzymes is an issue serious enough to discontinue infusion of opvidio but there is no evidence hi liver enzyme cause by opvidio and my be instead cause by the tylenol which i began taking a week or so before latest blood test.

You need to let your Oncologist know in case there is neurological adverse effects. My first adverse reaction was neurological. ,It started after my 2nd Yervoy. I lost fine motor coordination and the first I realized was when I tried to write me off. Yours might be nothing but you have to report it. The infusions were delayed and I went on high dose steroids and tapered down and was able to finish treatments.

You need to let your Oncologist know in case there is neurological adverse effects. My first adverse reaction was neurological. ,It started after my 2nd Yervoy. I lost fine motor coordination and the first I realized was when I tried to write me off. Yours might be nothing but you have to report it. The infusions were delayed and I went on high dose steroids and tapered down and was able to finish treatments.

I experience the same with my hands and feet, although it comes and goes. I also have frequent long bone pain which seems to be transient for now. The tingling is part of neuropathy which is a common side effect. Fatigue and even a very heavy feeling in the lower legs is also common. It does not go away with rest however it also comes and goes.
Good luck with your treatments.
Melanie

I had nothing similar when I was doing just opdivo, but I've had it in spades with the combo, although it didn't start until after I'd already finished all the yervoy treatments. Beyond numbness though. Quite a bit of pain in both feet. Given painkillers, and steroids for limited time. Also interrupted opdivo for several weeks. Back on opdivo, but pain still there, so will be working on managing that.